A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property

AUTHOR AND
AFFILIATION

UDAY DOLAS
Department of Mathematics, C.S.A.P.G. College
Sehore-466001, M.P. (India)
Email: udolas@gmail.com

KEYWORDS:

Fuzzy metric space, common E.A. like property and weak compatible maps.

Issue Date:

April 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.1

PDF

Click Here Download PDF

DOI:

Papers

" class="doi_url">

Papers

ABSTRACT:

In this paper, we are proving a common fixed point theorem for mappings satisfying common E.A. like property in fuzzy metric space.We generalize the result of Jain et al.11, using rational inequality

Copy the following to cite this Article:

UDAY DOLAS, “A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016


Copy the following to cite this URL:

UDAY DOLAS, “A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/38/


In this paper, we are proving a common fixed point theorem for mappings satisfying common E.A. like property in fuzzy metric space.We generalize the result of Jain et al.11, using rational inequality